Bulletin of the American Mathematical Society

Hypergeodesic curvature and torsion

David B. Dekker

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc., Volume 55, Number 12 (1949), 1151-1168.

Dates
First available in Project Euclid: 4 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.bams/1183514383

Mathematical Reviews number (MathSciNet)
MR0033124

Zentralblatt MATH identifier
0035.37502

Citation

Dekker, David B. Hypergeodesic curvature and torsion. Bull. Amer. Math. Soc. 55 (1949), no. 12, 1151--1168. https://projecteuclid.org/euclid.bams/1183514383


Export citation

See also

  • Cited work: C. E. Springer. Union curves and union curvature. Bull. Amer. Math. Soc., Volume 51, Number 10 (1945), 686--691.